# SDR 95ZZZX3641

- Difficulty date: July 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N60RD
- Make and model: Gulstm 560
- Aircraft serial: 5600244
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 1306202EX
- Condition: Inoperative
- Location: Cabin
- Part time: 721 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE CONTROLLER INOP.  REPLACED CONTROLLER, SYSTEM OPERATES NORMALLY.  NO FURTHER PROBLEMS.
